Translator Disclaimer
2020 On infiniteness of integral overconvergent de Rham–Witt cohomology modulo torsion
Veronika Ertl, Atsushi Shiho
Tohoku Math. J. (2) 72(3): 395-410 (2020). DOI: 10.2748/tmj/1601085622

Abstract

In this article, we give examples of smooth varieties of positive characteristic whose first integral overconvergent de Rham–Witt cohomology modulo torsion is not finitely generated over the Witt ring of the base field.

Citation

Download Citation

Veronika Ertl. Atsushi Shiho. "On infiniteness of integral overconvergent de Rham–Witt cohomology modulo torsion." Tohoku Math. J. (2) 72 (3) 395 - 410, 2020. https://doi.org/10.2748/tmj/1601085622

Information

Published: 2020
First available in Project Euclid: 26 September 2020

MathSciNet: MR4154825
Digital Object Identifier: 10.2748/tmj/1601085622

Subjects:
Primary: 14F30
Secondary: 14F40, 14H50

Rights: Copyright © 2020 Tohoku University

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 3 • 2020
Back to Top